| Model Number |
1012632-29 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.The second ominilink elite device referenced is filed under a separate medwatch report number.
Event or Problem Description
It was reported that this was a percutaneous intervention to treat the bilateral iliac arteries.When the 9.0x29 mm omnilink elite was being removed from the packaging hoop, the stent fell off of the stent delivery system on the back table; there was no patient involvement.Another 9.0x29 mm omnilink elite was prepared and inserted into the 6 french sheath, but was not able to come out of the sheath to use in the patient.The sheath had to be removed from the patient so the omnilink elite could be removed from the sheath.A new 6 french sheath of the same brand was used in the patient with two 8.0x29 omnilink elite stents without further incident.The physician felt that the first two omnilink elite stents were not crimped on the balloon delivery system properly.There were no adverse patient effects and no clinically significant delay in the procedure.There was no additional information provided.
Additional Manufacturer Narrative
A visual inspection was performed on the returned device and the reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the review of similar incidents there is no indication of a lot specific product quality issue.As there were visible crimp marks noted on the balloon between the markers this suggests the stent was originally positioned correctly and securely at the time of manufacture.The investigation determined the stent dislodgement appears to be related to circumstances of the procedure, as it is likely that inadvertent mishandling and/or forced sheath removal during unpackaging resulted in the reported stent dislodgement.The noted stent damages likely occurred during packing for return analysis.There is no indication of a product quality issue with respect to the design, manufacture.